Announcement
Starting on July 4, 2018 the Indonesian Publication Index (IPI) has been acquired by the Ministry of Research Technology and Higher Education (RISTEKDIKTI) called GARUDA Garba Rujukan Digital (http://garuda.ristekdikti.go.id)
For further information email to portalgaruda@gmail.com

Thank you
Logo IPI  
Journal > International Journal of Computing Science and Applied Mathematics > Construction of Convergent Sequence in Cone 2-Normed Spaces

 

Full Text PDF (46 kb)
International Journal of Computing Science and Applied Mathematics
Vol 1, No 1 (2015): December
Construction of Convergent Sequence in Cone 2-Normed Spaces
Article Info   ABSTRACT
Published date:
20 Jan 2016
 
We introduce an idea of convergent sequence in a cone 2-normed space. We show that the convergence in 2-normed spaces using the definition of 2-norm by considering its dual space. Then we construct the convergence in cone 2-normed space, particularly for $ell_2$-space.
Copyrights © 2016